With the usual disclaimer that we're not doctors I'll venture to state that, tempting as it is, I wouldn't allow myself to get too excited over the recent MRI results until your doctor has analyzed them and spoken to you. Usually, the radiologist will write a report on the 'findings' of the MRI. Because the MRI isn't a perfect 'photo' the dark spot could be normal - or an indication of spontaneous necrosis, which is rare but not unknown. The conventional wisdom is that no medicine will affect an acoustic neuroma but again, I'm not a physician or scientist and I won't claim to know (a) if your AN has actually experienced spontaneous necrosis and, (b) if that has occurred, whether the Zyflamend played any part in it.
In any case, I hope you're one of the fortunate few to have spontaneous necrosis occur- and I look forward to learning what the radiologist's report states. Please let us know. Thanks.